Alert archive / West Virginia / Flash Flood Watches in 2017

Flash Flood Watch 12, NWS Charleston, WV

July 22, 201734 counties in West Virginia; 9 counties in Ohio; 4 counties in Kentucky

NWS Charleston, WV issued this flash flood watch at Jul 22, 2017, 11:59 AM EDT for 34 counties in West Virginia; 9 counties in Ohio; 4 counties in Kentucky. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Jul 22, 2017, 11:59 AM EDT (15:59 UTC)
Expired
Jul 23, 2017, 4:12 PM EDT
In force
28 hr
Issued by
NWS Charleston, WV
Flood severity
None
All 47 counties

Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Fayette County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Nicholas County, WV, Pleasants County, WV, Pocahontas County, WV, Putnam County, WV, Raleigh County, WV, Randolph County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Webster County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 47 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 809 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
809 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Jul 22, 8:24 AM EDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jul 22, 8:24 AM EDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
824 AM EDT Sat Jul 22 2017

.SYNOPSIS...
Strong to severe thunderstorms are possible this weekend with
risk for heavy rainfall and potential flooding. Fronts cross
late Sunday and again late Monday. High pressure crosses
midweek. Next front late week brings more relief next weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 825 AM Saturday...

Quick update to tighten up pops a bit across the north,and
decrease across the south this morning per recent radar trends
and high res models. Showers and thunderstorms producing heavy
rain and gusty winds across the north. Will need to monitor the
situation, and possibly issue a ffa for the potential of
additional convection later this afternoon and overnight.

As of 600 AM Saturday...

Another batch of convection has developed north of CRW into
s-central OH. Therefore made some grid adjustments to account
for this activity early this morning.

There remains some uncertainty regarding timing and evolution
of convection later today. However, the latest HRRR/HRRRx are in
general agreement with other convective-allowing model (CAM)
guidance in depicting a re-intensification of remnant MCS
activity spreading east-southeast from OH across at least the
northern 1/2 of WV by 18z. Any outflow to the south of the more
organized activity moving into PA could trigger additional
diurnally driven storms from the Tri-State area eastward into
the central Appalachians. Deep moisture will remain in place
along with very unstable conditions which should promote more
storms into tonight.

SPC has maintained a SLGT risk across all but the far southern
portion of RLX CWA. High PWs along with increasing westerly flow
aloft suggests damaging winds are the primary severe threat.
Other concern is for rounds of heavy rain and risk for flash
flooding. Confidence in QPF details is lower with time but
potential is there for some training cells with local rain rates
exceeding 2 in/hr. A flash flood watch was considered in
collaboration with ILN but thinking this would be a more short-
fused watch situation with higher confidence in convective
rainfall trends.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/...
As of 420 AM Saturday...

Convectively active, wavy, roughly west to east oriented
front, right over the area first thing Sunday morning, sinks
southward through the area during daylight the morning hours.
However, with the cold front still west of the Ohio River,
models insist the atmosphere easily recovers, with CAPE values
climbing to 4 kj/kg over the middle Ohio Valley Sunday
afternoon, to go along with modest deep shear into the 30s.
Models do show hints of the atmosphere being worked over, with
holes in the 2 inch PW air, where values are progged as low as
1.5. With a flat pressure gradient per disorganized low
pressure along and south of the cold front, mesoscale processes
will be dominant.

All things considered, the Sunday forecast is complicated, but
likely to be active, especially with forcing being provided by
the front, and a digging upper level short wave trough
approaching from the northwest. This is reflected in SPCs slight
risk for damaging wind, and perhaps even large hail, given
thick CAPE through the hail growth level and the modest deep
layer bulk shear, although the discussion suggests that the
forecast area may be between complexes to the southeast and
northwest.

The marginal risk for excessive rainfall reflects the variable
PW distribution, and the weak low level inflow, but still
copious amounts of moisture in place. Flood watch issuance
would likely follow a shorter summer fuse similar to convective
watches, as the convective complexes evolve and track.

With loss of heating, and the ring of fire shifting south as
the upper level trough digs in, convection should gradually
wane Sunday night. The upper level short wave trough pushes a
second cold front through on Monday into Monday night, but
moisture will become a bit more limited by then, and storm
coverage should be limited and the storms on the move. This
should limit any further water concerns, but daytime heating
driving CAPE values to perhaps 3 kj/kg in said narrow band could
still lead to strong storms in modest deep layer bulk shear.

Canadian high pressure brings cooler and less humid air in for
Tuesday and Tuesday night.

Convection spells high bust potential on highs Sunday or Monday,
but lows and dew points will be typical of the summer muggies.
Central guidance Monday night through Tuesday night reflect
values returning to near normal in the fresher canadian air.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
As of 420 AM Saturday...

High pressure exits Wednesday, and afternoon thunderstorms are
possible in the mountains on return southerly flow.

A cold front approaches Thursday, and moves through Thursday
night, with a round or two of showers and thunderstorms likely.
Model divergence suggests it may take until sometime Friday to
get the front, and its associated precipitation, entirely south
of the area.

A large canadian high pressure system will bring fresh, cooler
and less humid air by next weekend, as the pattern amplifies
with a deepening trough in the eastern U.S., and a building
ridge in the west.

Central guidance reflects warm weather Wednesday through
Thursday, followed by near, or even slightly below normal
temperatures in the drier air for next weekend.

&&

.AVIATION /13Z SATURDAY THROUGH WEDNESDAY/...
As of 600 AM Saturday...

Big change with the 22/09z TAF update was to improve visibility
at most terminals based on observational trends. More isolated
convection has developed over the northern 1/2 of the airspace
with KPKB most likely to be briefly impacted. The other
significant change with the intermediate update was to adjust
timing of thunderstorms expected to spread east-southeast from
OH and re-intensify later this morning into the early afternoon.
The northern 1/2 of the airspace is the area most likely to
experience thunderstorm impacts between 14-18z and added 2hr
IFR vis TEMPO groups to KPKB, KCKB and KEKN. Convection may be
a bit more isolated over the southern airspace and will probably
stick with VCTS at KCRW, KHTS and KBKW. Not quite sure how to
play the later periods in the wake of the early-day storms with
thunderstorm risk lasting through tonight. There may also be
some areas of fog but later issuances can address this better
going forward.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SUNDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Limited impacts from upstream thunderstorms
early today and no fog formation tonight into Sunday morning.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       12   13   14   15   16   17   18   19   20   21   22   23
EDT 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  L    M    M    H    H    H    H    H    H    H    H    M
PKB CONSISTENCY  M    M    M    M    H    H    H    H    H    H    H    M
CKB CONSISTENCY  M    M    M    M    M    H    H    H    H    H    H    M

AFTER 12Z SUNDAY...
IFR possible Saturday night and Sunday in heavy showers and
thunderstorms.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...TRM/99
NEAR TERM...SL/99
SHORT TERM...TRM
LONG TERM...TRM
AVIATION...99
Hazardous weather outlook, Jul 22, 4:04 AM EDT, 7 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
404 AM EDT Sat Jul 22 2017

VAZ003-004-WVZ033-230815-
Dickenson-Buchanan-McDowell-
404 AM EDT Sat Jul 22 2017

This Hazardous Weather Outlook is for southwest Virginia and
southern West Virginia.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms with gusty winds and hail are
possible during the afternoon and evening. Potential for repeat
heavy rainfall will also pose risk for flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe thunderstorms with damaging winds and large hail are possible
Sunday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032-
034-039-040-515>526-230815-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-Wyoming-Upshur-Barbour-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
404 AM EDT Sat Jul 22 2017

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio and much of West Virginia.

.DAY ONE...Today and Tonight.

Severe thunderstorms with damaging winds and large hail are possible
during the afternoon and evening. Potential for repeat heavy rainfall
will also pose risk for flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe thunderstorms with damaging winds and large hail are possible
Sunday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 22, 9:15 AM EDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Charleston WV
915 AM EDT SAT JUL 22 2017

OHZ076-WVZ010-011-221345-
Washington-Pleasants-Tyler-
915 AM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON...
PLEASANTS AND NORTHWESTERN TYLER COUNTIES...

At 915 AM EDT, a strong thunderstorm was located 8 miles north of
Marietta, moving east at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm, along with heavy rain and frequent lightning.

Locations impacted include...
Marietta, St. Marys, Sistersville, Belmont, Newport, Matamoras,
Lowell, Macksburg, Friendly, Fly, Lower Salem, Maxwell, Arvilla,
Point Lookout, New Matamoras and Devola.

This includes Interstate 77 in Ohio between mile markers 2 and 17.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3963 8145 3963 8142 3960 8139 3959 8135
      3959 8128 3961 8128 3961 8127 3958 8127
      3958 8125 3957 8104 3954 8104 3958 8099
      3957 8096 3932 8105 3932 8110 3947 8156
      3959 8154 3958 8147 3964 8147 3965 8145
TIME...MOT...LOC 1315Z 285DEG 30KT 3954 8145

12
Special weather statement, Jul 22, 9:28 AM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Charleston WV
928 AM EDT SAT JUL 22 2017

OHZ085-WVZ007>010-016>020-221400-
Meigs-Calhoun-Jackson-Doddridge-Roane-Ritchie-Wirt-Mason-Wood-
Pleasants-
928 AM EDT SAT JUL 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MEIGS...
SOUTHWESTERN PLEASANTS...NORTHWESTERN CALHOUN...RITCHIE...NORTH
CENTRAL MASON...SOUTHWESTERN DODDRIDGE...WIRT...NORTHWESTERN ROANE...
JACKSON AND WOOD COUNTIES...

At 927 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Belmont to 6 miles south of Lubeck
to near Racine. Movement was southeast at 35 mph.

Winds in excess of 40 mph are possible with these storms. Heavy
rainfall is occurring with these storms and could create localized
flooding issues.

Locations impacted include...
Parkersburg, Ripley, Harrisville, Elizabeth, Racine, Forked Run State
Park, Ravenswood, New Haven, Pennsboro, Sandyville, Mineralwells,
North Bend State Park, Lubeck, Syracuse, Hartford City, Ellenboro,
Cairo, Reedy, Pullman and Portland.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 77 in West Virginia between mile markers 137 and 177.
 Route 50 in West Virginia between mile markers 8 and 44.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3920 8068 3896 8121 3870 8157 3897 8202
      3918 8172 3937 8127
TIME...MOT...LOC 1327Z 298DEG 31KT 3933 8124 3915 8164 3899 8187

14
Special weather statement, Jul 22, 9:33 AM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Charleston WV
933 AM EDT SAT JUL 22 2017

OHZ076-WVZ010-011-019-020-031-221400-
Washington-Doddridge-Harrison-Ritchie-Pleasants-Tyler-
933 AM EDT SAT JUL 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
WASHINGTON...PLEASANTS...NORTHEASTERN RITCHIE...DODDRIDGE...TYLER AND
NORTHWESTERN HARRISON COUNTIES...

At 931 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Sistersville to St. Marys. Movement
was east at 60 mph.

Winds in excess of 40 mph are possible with these storms. Torrential
rainfall is also occurring and could create localized flooding issues.

Locations impacted include...
St. Marys, Middlebourne, Paden City, Salem, Sistersville, Pennsboro,
Belmont, West Union, Newport, Matamoras, Friendly, Fly, Grangeville,
Alma, Maxwell, New Matamoras, Mountain, Lima, Hebron and Center
Point.

This includes Route 50 in West Virginia between mile markers 46 and
69.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3958 8089 3960 8085 3956 8082 3955 8079
      3947 8071 3947 8064 3944 8060 3945 8058
      3943 8058 3943 8052 3946 8051 3947 8049
      3945 8038 3917 8058 3938 8128 3958 8113
      3957 8104 3954 8104 3961 8095
TIME...MOT...LOC 1331Z 273DEG 52KT 3957 8109 3939 8121

Sasaki
Special weather statement, Jul 22, 9:59 AM EDT, 2 hours before
Special Weather Statement
National Weather Service Charleston WV
959 AM EDT SAT JUL 22 2017

WVZ011-019-020-030-031-221430-
Doddridge-Harrison-Ritchie-Lewis-Tyler-
959 AM EDT SAT JUL 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN RITCHIE...
DODDRIDGE...NORTHWESTERN LEWIS...SOUTHEASTERN TYLER AND HARRISON
COUNTIES...

At 959 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles southwest of Jacksonburg to North
Bend State Park. Movement was east at 45 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Clarksburg, Harrisville, Shinnston, Salem, Pennsboro, Lumberport,
West Union, North Bend State Park, Enterprise, Ellenboro, Cairo,
Pullman, Alma, Wolf Summit, Mountain, Lima, Center Point, Sedalia,
Berea and Greenwood.

This includes Route 50 in West Virginia between mile markers 36 and
79.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3947 8071 3947 8064 3944 8060 3945 8058
      3943 8058 3943 8052 3947 8048 3941 8023
      3939 8020 3905 8061 3908 8073 3910 8073
      3910 8081 3920 8117 3951 8074
TIME...MOT...LOC 1359Z 280DEG 37KT 3946 8073 3921 8109

Manning
Special weather statement, Jul 22, 11:01 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Charleston WV
1101 AM EDT SAT JUL 22 2017

WVZ030-031-039-040-221530-
Barbour-Harrison-Upshur-Lewis-
1101 AM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEWIS...
NORTHEASTERN UPSHUR...BARBOUR AND SOUTHEASTERN HARRISON COUNTIES...

At 1101 AM EDT, a strong thunderstorm was located 8 miles south of
Stonewood, or 10 miles northeast of Weston, moving east at 35 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Philippi, Audra State Park, Belington, Junior, Lost Creek,
Moatsville, Volga, Century, Hodgesville, Galloway and Nestorville.

This includes Interstate 79 between mile markers 104 and 115.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3922 7982 3921 7981 3920 7983 3917 7983
      3897 7991 3909 8040 3922 8039 3925 7985
      3924 7984 3924 7982
TIME...MOT...LOC 1501Z 275DEG 30KT 3913 8032

Manning
Special weather statement, Jul 22, 11:47 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Charleston WV
1147 AM EDT SAT JUL 22 2017

OHZ066-221630-
Perry-
1147 AM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PERRY COUNTY...

At 1147 AM EDT, a strong thunderstorm was located near Bremen, or 8
miles west of Shawnee, moving east at 35 mph.

Locations impacted include...
New Lexington, Shawnee, Crooksville, Junction City, New Straitsville,
Corning, Hemlock and Rendville.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways. Stay alert in case flood warnings are issued.

LAT...LON 3973 8208 3972 8205 3962 8203 3955 8204
      3956 8226 3959 8226 3960 8237 3961 8238
      3974 8236 3975 8241 3976 8208
TIME...MOT...LOC 1547Z 272DEG 30KT 3966 8235

Manning

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 12:27 AM EDTSpecial Weather StatementRLXMason33 min
Jul 22, 12:49 AM EDTSpecial Weather StatementRLXMason26 min
Jul 22, 12:59 AM EDTSpecial Weather StatementRLXPutnam31 min
Jul 22, 1:31 AM EDTSpecial Weather StatementRLXKanawha, Putnam29 min
Jul 22, 2:04 AM EDTSpecial Weather StatementRLXClay26 min
Jul 22, 2:30 AM EDTSpecial Weather StatementRLXClay, Nicholas30 min
Jul 22, 4:37 AM EDTSpecial Weather StatementRLXJackson23 min
Jul 22, 5:49 AM EDTSpecial Weather StatementRLXCalhoun26 min
Jul 22, 6:14 AM EDTSpecial Weather StatementRLXBraxton31 min
Jul 22, 8:58 AM EDTSpecial Weather StatementRLXWood32 min
Jul 22, 9:15 AM EDTSpecial Weather StatementRLXPleasants30 min
Jul 22, 9:28 AM EDTSpecial Weather StatementRLXJackson, Ritchie, Wirt, Wood32 min
Jul 22, 9:33 AM EDTSpecial Weather StatementRLXDoddridge, Pleasants, Tyler27 min
Jul 22, 9:59 AM EDTSpecial Weather StatementRLXDoddridge, Harrison, Ritchie31 min
Jul 22, 11:01 AM EDTSpecial Weather StatementRLXBarbour29 min
Jul 22, 1:17 PM EDTSpecial Weather StatementRLXUpshur28 min
Jul 22, 1:51 PM EDTSpecial Weather StatementRLXClay24 min
Jul 22, 2:21 PM EDTSpecial Weather StatementRLXHarrison, Taylor39 min
Jul 22, 2:50 PM EDTFlash Flood WarningRLXBarbour, Harrison, Taylor4 hr
Jul 22, 2:52 PM EDTHeat AdvisoryRLXCabell, Lincoln, Logan, Mingo, Wayne5 hr
Jul 22, 2:57 PM EDTSpecial Weather StatementRLXTaylor33 min
Jul 22, 3:24 PM EDTSevere Thunderstorm WarningRLXBarbour, Randolph, Upshur51 min
Jul 22, 3:33 PM EDTSpecial Weather StatementRLXRitchie27 min
Jul 22, 3:37 PM EDTSevere Thunderstorm WarningRLXRitchie38 min
Jul 22, 3:49 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Lewis41 min
Jul 22, 4:15 PM EDTSevere Thunderstorm WarningRLXPleasants, Wood45 min
Jul 22, 4:21 PM EDTFlash Flood WarningRLXDoddridge, Harrison, Lewis4 hr
Jul 22, 4:30 PM EDTSevere Thunderstorm WarningRLXDoddridge, Lewis, Upshur45 min
Jul 22, 4:56 PM EDTSevere Thunderstorm WarningRLXRitchie, Wood49 min
Jul 22, 5:03 PM EDTSevere Thunderstorm WarningRLXWood42 min
Jul 22, 5:15 PM EDTSpecial Weather StatementRLXPleasants, Ritchie45 min
Jul 22, 5:18 PM EDTSevere Thunderstorm WarningRLXGilmer, Lewis42 min
Jul 22, 5:31 PM EDTSevere Thunderstorm WarningRLXPleasants, Wood44 min
Jul 22, 5:34 PM EDTTornado WarningRLXRitchie26 min
Jul 22, 5:51 PM EDTSevere Thunderstorm WarningRLXDoddridge, Gilmer, Lewis, Ritchie39 min
Jul 22, 5:56 PM EDTFlash Flood WarningRLXPleasants, Ritchie, Wood4 hr
Jul 22, 5:59 PM EDTSevere Thunderstorm WarningRLXRitchie, Wirt, Wood31 min
Jul 22, 6:16 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 1 more44 min
Jul 22, 6:43 PM EDTFlash Flood WarningRLXGilmer, Lewis, Upshur4 hr
Jul 22, 6:59 PM EDTSpecial Weather StatementRLXRandolph, Upshur46 min
Jul 22, 7:13 PM EDTSpecial Weather StatementRLXRitchie32 min
Jul 22, 7:17 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Upshur43 min
Jul 22, 7:28 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Ritchie47 min
Jul 21, 11:55 PM EDTSpecial Weather StatementRLXGallia, Lawrence35 min
Jul 22, 12:03 AM EDTSpecial Weather StatementRLXJackson, Vinton27 min
Jul 22, 7:36 AM EDTSpecial Weather StatementRLXPerry24 min
Jul 22, 8:00 AM EDTSpecial Weather StatementRLXJackson, Vinton30 min
Jul 22, 8:06 AM EDTSpecial Weather StatementRLXMorgan24 min
Jul 22, 8:27 AM EDTSpecial Weather StatementRLXAthens33 min
Jul 22, 8:48 AM EDTSpecial Weather StatementRLXMorgan, Washington27 min
Jul 22, 11:47 AM EDTSpecial Weather StatementRLXPerry43 min
Jul 22, 12:05 PM EDTFlash Flood WarningRLXPerry7 hr
Jul 22, 3:43 PM EDTSpecial Weather StatementRLXAthens32 min
Jul 22, 4:24 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry51 min
Jul 22, 6:17 PM EDTSpecial Weather StatementRLXVinton28 min
Jul 22, 6:31 PM EDTSevere Thunderstorm WarningRLXJackson, Meigs, Vinton44 min
Jul 22, 6:44 PM EDTTornado WarningRLXJackson, Meigs, Vinton46 min
Jul 22, 7:26 PM EDTSevere Thunderstorm WarningRLXJackson49 min

Nearby

Flash Flood Watches in West Virginia, 2017Flash Flood Watches in Ohio, 2017Flash Flood Watches in Kentucky, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.